# SDR DXTA2013111405564

- Difficulty date: November 13, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 10,166 hours, 6,416 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005482
- Part serial: P295
- Condition: Odor
- Part time: 8,861 hours, 9,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SMELLS LIKE DIRTY SOCKS.  RAN APU FOR ONE HOUR.  VERY WEAK OIL ODOR WHEN BLEED AIR IS FIRST TURNED ON.  COMPLIED WITH ENGINE RUN UP AND TURNED ON BLEED AIR, STILL A VERY WEAK OIL ODOR NOTED. REMOVED AND REPLACED APU AND TURBOCOOLER IAW MM 49-10-01 AND 21-52-03. OPS AND LEAK CHECKED GOOD.
